No Cover Image

Journal article 623 views 107 downloads

Noncommutative differential operators, Sobolev spaces and the centre of a category / E.J. Beggs; Tomasz BrzeziƄski; Edwin Beggs; Tomasz Brzezinski

Journal of Pure and Applied Algebra, Volume: 218, Issue: 1, Pages: 1 - 17

Swansea University Authors: Edwin, Beggs, Tomasz, Brzezinski

DOI (Published version): 10.1016/j.jpaa.2013.04.006

Published in: Journal of Pure and Applied Algebra
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 1
Start Page: 1
End Page: 17